# SDR FDEA201109013613

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUEL TANK STRUCTURE STRINGER END NR 10 SUSPECTED CRACKED.  REPAIRED IAW SRM 57-00-03, REV 47, REPAIR 5 FIG 202 AND EA 1-5710-154208.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
